Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On hemodialysis. Now getting pain during dialysis. Tried medicines, no relief. Solution?

My Mom is on Hemo dialysis for past 3.5yrs & Her results are also good, but now a thrice (Onces in a month)we have done tapping, after this tapping she is having some burning sensation & pain, did CT scan found no issues, did ultrasound found no issues, did infection test found no infection. These day she is getting pain during dialysis...Tried giving tramadol & Emeset injection during dialysis still the pain is there during dialysis...Any solution for my mom.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Nephrologist 's  Response
What are they tapping? Ascitic fluid?
It is likely the doctors are very aggressively removing fluid from her body to make her fluid accumulation disappear. Try increasing the post dialysis weight a kg and the pain may just disappear. If the pain is in the last 30 min or so, fixing the dry weight below required is the likely cause.
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor